# SDR DXTA200500616

- Difficulty date: March 6, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N342QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600324
- Aircraft time: 5,983 hours, 5,567 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Thermal Switch
- Part number: 1173T421
- Condition: Failed
- Location: Cabin Pressure
- Part time: 5,983 hours, 5,567 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CABIN PRESSURE DUMPED SUDDENLY AND EMERGENCY PRESSURE CAME ON.  RETURNED TO FIELD BECAUSE OF BURNING SMELL.  TROUBLESHOT FOUND ACM 450 DEG SWITCH FAILED IN OPEN POSITION. REMOVED AND REPLACED SWITCH WIT A NEW SWITCH IAW CE 560 MM 21-51-00. OPS CHECK GOOD.
